JournalsprimsVol. 37, No. 2pp. 141–149

Analytic Representation of Generalized Tempered Distributions by Wavelets

  • Byung Keun Sohn

    Inje University, Kimhae, South Korea
  • Dae Hyeon Pahk

    Yonsei University, Seoul, South Korea
Analytic Representation of Generalized Tempered Distributions by Wavelets cover
Download PDF

Abstract

The analytic representation of the generalized tempered distributions of exponential growth, **K**p_r_', is given in terms of series of analytic wavelets. These series converge uniformly on compact subsets of the upper and lower half planes.

Cite this article

Byung Keun Sohn, Dae Hyeon Pahk, Analytic Representation of Generalized Tempered Distributions by Wavelets. Publ. Res. Inst. Math. Sci. 37 (2001), no. 2, pp. 141–149

DOI 10.2977/PRIMS/1145476847